| Catalog Number |
TSX41B11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
05/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient was having a lot of pain around the implant at tooth site #12 and wanted it taken out.The implant was removed.Symptoms as a result of the event: inflammation and swelling.